Update on my lab tests ... December 2010 was DNA tested for Gluten and found 2 positive genes for gluten sensitivity, which means the symptoms would be far more severe. January 2012, a stool test for Anti-gliadin IgA was very positive, even though all blood tests for this have always been negative. On 2-28-2012, my most recent blood test for Cardiolipin Antibody IGM was 69 MPL (3 total tests now). My menstrual periods continue to be eratic.
I'm worried about the Cardiolipin test mostly, because of blood clotting. Is it possible that I have full blown Celiac Disease and that's causing the rise in the Cardiolipin test or that Menopause is possible? I feel like I have malabsorption and feel like I could have full blown Celiac (and always have an extremely low BUN/Creatinine Ratio). Should I be worried about the Cardiolipin? I'm getting referred to a Rheumatologist, but am worried. My mother had Pulmonary Embolism at the age of 45, which other clots developed in her limbs, and she died a few months later with Cancer; but, during that time, it was found that she had Lupus.
Anti-cardiolipin antibodies can rise even without a cause. However, if you have an autoimmune disorder like celiac disease and a family history of embolism, then anti-phspholipid syndrome (main cause of thrombotic events), systemic lupus erythematosus, malaria and tuberculosis should be ruled out as the cause of raised levels. Do discuss this with your doctor and get yourself examined. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.